MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ NEEDLES TW

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ NEEDLES TW
Catalog Number 305186
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ needles tw had white debris on them.The following information was provided by the initial reporter: ¿we are still seeing issues with our bd needles coming to us with white debris on them.Even though last time, we were told that this is not a widespread issue, we are still seeing the issue.¿.
 
Event or Problem Description
It was reported that bd¿ needles tw had white debris on them.The following information was provided by the initial reporter: ¿ we are still seeing issues with our bd needles coming to us with white debris on them.Even though last time, we were told that this is not a widespread issue, we are still seeing the issue.¿.
 
Additional Manufacturer Narrative
Investigation: two (2) photos were provided by the customer for investigation by our quality tea.One (1) photo shows a packaged needle and shield in the blister pack showing the batch number.The second photo shows a needle hub attached to a syringe with the needle shield removed.The second photo appears to show a piece of white foreign matter (fm) on the needle.A device history record (dhr) review was performed on the batch associated with this investigation (batch 8172881).The dhr review did not reveal any defects or issues reported and no quality notifications were issued.Based on the photographs provided the quality team can confirm the presence of white foreign matter (fm) on the needle.However, without a physical sample to analyze the fm on the needle cannot be identified; therefore, potential root causes cannot be determined nor can the size of the fm be determined.

Brand Name
BD¿ NEEDLES TW
Common Device Name
NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8476041
Report Number1911916-2019-00344
Device Sequence Number1955518
Product Code FMI
UDI-Device Identifier30382903051862
UDI-Public30382903051862
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Catalogue Number305186
Device Lot Number8172881
Initial Date Received by Manufacturer 03/18/2019
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;